MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ENDOPATH DEXTRUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC ENDOPATH DEXTRUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number HAP02
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon asked for wound protector (dextrus seal cap assembly).Item was located and opened and found to be broken.An additional wound protector was in the room and opened as a replacement.

Brand Name
ENDOPATH DEXTRUS
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key20694399
Report Number20694399
Device Sequence Number6583622
Product Code GCJ
UDI-Device Identifier10705036002055
UDI-Public(01)10705036002055
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/12/2024
Report Date (Section F) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAP02
Device Catalogue NumberHAP02
Device Lot Number(10)X94X2X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight42 KG
Date Report Sent to FDA09/12/2024